MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 10284473
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three samples gave falsely depressed carbon dioxide (co2) test results on a dimension vista 500.A siemens operational support (sos) specialist connected remotely to the customer site and determined all the impacted tests were on server 1.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the dimension vista 500.The cse replaced the r1 mixer and replaced and aligned the r1 and r2 probes.The cse also replaced the sample drain and primed the sample probe.Quality control materials were run with acceptable results.The cause of the discordant co2 and bun test results is unknown.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
Three samples gave falsely depressed carbon dioxide (co2) test results on a dimension vista 500.The initial test results were released to the physician(s).The same samples were repeated on the same dimension vista 500 and corrected reports were released to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the behavior.

Brand Name
DIMENSION VISTA 500
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key22078775
Report Number2517506-2025-00082
Device Sequence Number8703367
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10284473
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date05/23/2025
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown